Advanced search
Start date

Algebraic structures in integrability theory

Grant number: 16/07265-8
Support Opportunities:Research Grants - Visiting Researcher Grant - International
Duration: February 01, 2017 - November 30, 2017
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Ivan Chestakov
Grantee:Ivan Chestakov
Visiting researcher: Vladimir Sokolov
Visiting researcher institution: Russian Academy of Sciences (RAS), Russia
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:14/09310-5 - Algebraic structures and their representations, AP.TEM


Algebraic structures that define coefficients of integrable evolution multi-component systems of PDEs with polynomial right hand sides are investigated. Such algebraic approach will be generalized to the case of integrable super-symmetric systems of Korteweg-de Vries type. Classification of associative anti-frobenius algebras, related to certain classes of quadratic non-abelian Poisson brackets, is planned. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
SHESTAKOV, IVAN P.; SOKOLOV, VLADIMIR V.. Multi-component generalizations of mKdV equation and nonassociative algebraic structures. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 20, n. 04, p. 24-pg., . (16/07265-8, 18/23690-6)

Please report errors in scientific publications list by writing to: